# SDR AWXA200300145

- Difficulty date: February 6, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 52,336 hours, 33,053 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Channel
- Part number: 6948948501
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK EXFOLIATION CORROSION WAS FOUND ON OUTBOARD EDGE OF STRINGER 28 R/H AT BS 364, BELOW FLOW CONTROL VALVE. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS ON STRINGER END CLIP, STR 28 R/H, BS 364; REMOVED DAMAGED STRINGER END CLIP; FABRICATED A NEW REPLACEMENT STRINGER END CLIP; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 3-4, 26, 29, & 38, FIG. 3, 4, & 8.
